# SDR QXEA2015052100257

- Difficulty date: May 12, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 32,814 hours, 34,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261102
- Condition: Damaged
- Location: Nr 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 20 FOUND DAMAGED OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 51-40-15 AND 51-42-90.
